# SDR AU510001475

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: 6497823000
- Condition: Loose
- Location: Compressor
- Component: Compressor, Ge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FAN LUBE INSPECTION OF THE FAN HUB FOUR (4) FORWARD BOOSTER SPOOL PINS WERE FOUND TO BE VISIBLY LOOSE. AFTER A TORQUE CHECK OF THE REMAINDER, A FURTHER FIVE (5) PINS WERE FOUND TO BE LOOSE. TOTAL NUMBER OF UNDERTORQUED PINS NINE (9). (OTHER CAUSE: UNABLE TO ESTABLISH THE CAUSE ) (CASA 510001475)
